Anadin Paracetamol 16 Tablets

Anadin Paracetamol 16 Tablets

Er zijn geen reviews gevonden voor dit product

3,95

Op voorraad
Voeg toe aan winkelmandje

Product omschrijving

Anadin Paracetamol 16 Tablets

500mg tablets for aches, fever & flu.

For relief from: Fever, Aches & pains, Cold & flu symptoms, Sore throat, Headache, Migraine. Also provides relief from: Period pain, toothache, neuralgia, rheumatic pain. 

For more information, please visit: www.anadin.co.uk

Keep all medicines out of the sight & reach of children.

Ingrediënten

Each tablet contains: Paracetamol 500 mg

Allergie-informatie

  • Do not take anything else containing paracetamol while taking this medicine. Talk to a doctor at once if you take too much of this medicine, even if you feel well.

Recensies

Log in om een ​​review te schrijven
 

LOKAAL

Bezoek onze winkels in Den Haag en Wassenaar voor al uw favorieten

24/7 Winkelen

Bestel online en krijg al uw goodies geleverd. Het is snel en gemakkelijk!

LEVERING & Verzending

Lokale huis leveringen en grote pakketdienst. Heb je het nog niet geprobeerd?